Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 28, 2018, 3:35 PM CDT for 4 counties in Wisconsin. It was in force for 55 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 3:35 PM CDT (20:35 UTC)
- Expired
- Aug 28, 2018, 4:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI
The radar
The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 3:35 PM CDT | TORNADO | 4 Nne Marquette, WI | ON HWY D WEST OF HWY 73. |
| Aug 28, 3:45 PM CDT | TSTM WND DMG | 4 N Fox Lake, WI | MULTIPLE TREES AND LARGE LIMBS DOWN. |
| Aug 28, 3:58 PM CDT | TSTM WND DMG | 4 Nw Fox Lake, WI | REPORTS OF TREE AND POWER LINE DAMAGE IN FOX LAKE. VERY HEAVY WINDS AND RAIN COUNTY A AND F. |
| Aug 28, 3:58 PM CDT | TORNADO | 1 Ese Alto, WI | PATH MAY BE EXTENDED FURTHER WEST. |
| Aug 28, 3:58 PM CDT | TORNADO | 4 Nnw Waupun, WI | CORRECTS PREVIOUS TORNADO REPORT FROM 4 NNW WAUPUN. PRELIMINARY EF1 RATING. SURVEY STILL ONGOING. START AND END POINTS TBD. |
| Aug 28, 3:58 PM CDT | TORNADO | Alto, WI | A NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE BEGINNING NEAR THE TOWN OF ALTO. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 100 MPH, WITH A PATH LENGTH OF 2.02 MILES. |
| Aug 28, 4:00 PM CDT | FUNNEL CLOUD | 1 S Brandon, WI | SPOTTER WAS 4 MILES NE OF BRANDON LOOKING SW AND OBSERVED A FUNNEL BUT COULDN'T SEE THE BASE DUE TO TREES OBSTRUCTING THE VIEW. |
| Aug 28, 4:00 PM CDT | TORNADO | 4 Ese Brandon, WI | EF0 TORNADO ADDED FOR 8/28 BASED UPON VIDEO AND DAMAGE REPORTS FROM FDL COUNTY SHERIFF. |
| Aug 28, 4:04 PM CDT | TORNADO | 5 Ne Waupun, WI | A NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE NORTHEAST OF WAUPUN, OR SOUTHWEST OF OAKFIELD. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 94 MPH, WITH A PATH LENGTH OF 4.54 MILES. |
| Aug 28, 4:06 PM CDT | TSTM WND GST 70 | Brandon, WI | EST 60-70 MPH GUSTS. ALSO A REPORT OF A CAR DOWN ON A TREE SOUTH OF TOWN. |
| Aug 28, 4:08 PM CDT | TORNADO | 3 S Oakfield, WI | A NWS STORM SURVEY FOUND EF-0 RATED TORNADO DAMAGE SOUTH OF OAKFIELD, JUST NORTH OF THE DODGE COUNTY LINE. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 80 MPH, WITH A PATH LENGTH OF 0.14 MILES. |
| Aug 28, 4:08 PM CDT | TORNADO | 3 S Oakfield, WI | |
| Aug 28, 4:09 PM CDT | TORNADO | 1 W South Byron, WI | |
| Aug 28, 4:09 PM CDT | TORNADO | 1 Wsw South Byron, WI | A NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE JUST SOUTH OF SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 100 MPH AND A PATH LENGTH OF 0.92 MILES. |
| Aug 28, 4:10 PM CDT | TORNADO | Brownsville, WI | SURVEY STILL ONGOING. MORE DETAILS TO FOLLOW. |
| Aug 28, 4:11 PM CDT | TORNADO | 2 W Brownsville, WI | A NWS STORM SURVEY FOUND EF-2 RATED TORNADO DAMAGE STARTING WEST OF BROWNSVILLE IN EXTREME NORTHERN DODGE COUNTY. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 125 MPH, WITH A PATH LENGTH OF 3.95 MILES. |
| Aug 28, 4:11 PM CDT | TORNADO | 2 W Brownsville, WI | |
| Aug 28, 4:11 PM CDT | TORNADO | South Byron, WI | A NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE IN SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 80 MPH, WITH A PATH LENGTH OF 0.15 MILES. |
| Aug 28, 4:11 PM CDT | TORNADO | South Byron, WI | |
| Aug 28, 4:12 PM CDT | TORNADO | Brownsville, WI | A NWS STORM SURVEY FOUND EF-1 TORNADO DAMAGE NEAR BROWNSVILLE. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 107 MPH , WITH A PATH LENGTH OF 2.7 MILES. |
| Aug 28, 4:12 PM CDT | TORNADO | Brownsville, WI | |
| Aug 28, 4:14 PM CDT | TSTM WND DMG | 3 Ene Brownsville, WI | A COUPLE OF SEMI TRUCK TRAILERS TIPPED OVER AT QUAD GRAPHICS PLANT. TIME ESTIMATED FROM RADAR. |
| Aug 28, 4:15 PM CDT | TORNADO | Oakfield, WI | DEBRIS VISIBLE FROM HWY Y LOOKING EAST OF OAKFIELD. |
| Aug 28, 4:16 PM CDT | TSTM WND DMG | Lomira, WI | MULTIPLE REPORTS OF LARGE TREES DOWN AND SOME UPROOTED IN LOMIRA. |
| Aug 28, 4:16 PM CDT | TORNADO | 3 E South Byron, WI | A NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE EAST OF SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 90 MPH, WITH A PATH LENGTH OF 3.05 MILES. |
| Aug 28, 4:16 PM CDT | TORNADO | 3 E South Byron, WI | PATH MAY BE LENGTHENED TO THE EAST-NORTHEAST. |
| Aug 28, 4:22 PM CDT | TORNADO | 3 Sse Eden, WI | A NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE SOUTH OF THE VILLAGE OF EDEN. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 90 MPH, WITH A PATH LENGTH OF 4.48 MILES. |
| Aug 28, 4:25 PM CDT | TSTM WND DMG | 5 S Mount Calvary, WI | DAMAGE TO OUTBUILDING. TIME ESTIMATED FROM RADAR. |
| Aug 28, 4:27 PM CDT | TORNADO | 6 Ene Eden, WI | DAMAGE SURVEY FROM SOUTHWEST OF MULLET LAKE. ONE BARN DIRECTLY HIT WITH DEBRIS CARRIED DOWNSTREAM THROUGH THE FIELDS. PEAK WIND EST AT 100MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WUUS53 KMKX 282035
SVRMKX
WIC021-027-039-047-282130-
/O.NEW.KMKX.SV.W.0068.180828T2035Z-180828T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
335 PM CDT TUE AUG 28 2018
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Green Lake County in south central Wisconsin...
Fond du Lac County in east central Wisconsin...
Northeastern Columbia County in south central Wisconsin...
Northern Dodge County in southeastern Wisconsin...
* Until 430 PM CDT.
* At 334 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Rush Lake to near Cambria, moving
east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency management. Widespread tree damage and
numerous reports of 70 to 80 MPH winds have been reported
with these storms.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Berlin, Lomira,
Campbellsport, Randolph, Markesan, Oakfield, Rosendale, Green Lake,
Brandon, Southern Lake Winnebago, Taycheedah, Ashford, Lamartine,
Byron, Fox Lake and Alto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4398 8889 4390 8888 4389 8841 4394 8840
4394 8816 4354 8816 4354 8840 4358 8930
4364 8925 4369 8925 4399 8898
TIME...MOT...LOC 2034Z 254DEG 37KT 4401 8880 4359 8918
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BOXELL3 follow-up statements
787
WWUS53 KMKX 282102
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
402 PM CDT TUE AUG 28 2018
WIC021-047-282111-
/O.CAN.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Green Lake WI-Columbia WI-
402 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR GREEN LAKE AND NORTHEASTERN
COLUMBIA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.
LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2101Z 265DEG 35KT 4388 8862 4356 8874
$$
WIC027-039-282130-
/O.CON.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Fond du Lac WI-Dodge WI-
402 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR FOND DU LAC AND NORTHEASTERN DODGE COUNTIES...
At 401 PM CDT, severe thunderstorms were located along a line
extending from near Rosendale to near Waupun, moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency management. Numerous trees have been reported
down with these storms. Winds are estimated to be between
70 and 80 MPH at times.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Lomira, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, Brownsville,
St. Cloud and Fairwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2101Z 265DEG 35KT 4388 8862 4356 8874
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BOXELL200
WWUS53 KMKX 282108
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
408 PM CDT TUE AUG 28 2018
WIC027-039-282130-
/O.CON.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Fond du Lac WI-Dodge WI-
408 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR FOND DU LAC AND NORTHEASTERN DODGE COUNTIES...
At 407 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of North Fond Du Lac to near Waupun,
moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency management. 70 MPH winds were estimated in the
Brandon and Waupun areas.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Lomira, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, Brownsville,
St. Cloud and Fairwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2107Z 254DEG 37KT 4389 8855 4357 8867
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BOXELL994
WWUS53 KMKX 282128
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
428 PM CDT TUE AUG 28 2018
WIC027-039-282137-
/O.EXP.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Fond du Lac WI-Dodge WI-
428 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC AND NORTHEASTERN
DODGE COUNTIES WILL EXPIRE AT 430 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.
Remember, a Tornado Warning still remains in effect for far eastern
Fond du Lac County.
LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2127Z 254DEG 37KT 4394 8829 4362 8841
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:19 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 28, 3:19 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Tue Aug 28 2018
.SHORT TERM...
So while we still might get a few showers and thunderstorms across
south central WI this afternoon, the stronger storms are going to
develop just ahead of the surface front, roughly from La Crosse to
northeast WI near Menominee. This is associated with the currently
strong southwesterly flow aloft and steeper mid level lapse rates.
This convection is expected to organize into a broken line by late
afternoon and slide east, possibly clipping the MKX forecast area
(Marquette to Sheboygan County). The strongest forcing will
gradually slide southeast into the MKX forecast area late this
afternoon so either the central WI line will slide south or we
will see additional scattered thunderstorms develop (per the
latest HRRR). We will continue to see rounds of thunderstorms
until just after midnight until the 850mb front gets through
southeast WI.
With the strong instability and shear over southern WI today,
large hail and damaging winds are threats. Tornadoes that develop
along the leading edge of bowing line segments are possible given
strong 0-3km bulk shear. The storm motion will be east-northeast
which is almost parallel to the front, thus the heavy rain and
flash flood threat due to likelihood of training thunderstorms. A
severe thunderstorm watch was just issued.
.LONG TERM...
Wednesday and Thursday... Forecast confidence is High.
Low clouds and maybe some drizzle will linger across southeast WI
Wed morning until the upper trough can swing through. Highs will
only be around 70 with lower humidity and dewpoints.
High pressure and clear skies with plenty of lingering moisture is
a good setup for dense fog Wednesday night. Lows will be in the
lower 50s.
Thursday will be quiet. Return flow around the high will warm our
temps into the lower/mid 70s.
Labor Day Weekend... Forecast confidence is Medium.
A weak upper wave will slide northeast Thu nt into Friday. As it
approaches WI, expect scattered showers and thunderstorms on
Friday and/or Friday night into Saturday morning. Models are
showing a weakening trend to the forcing/showers for Friday.
Precip may linger into Saturday afternoon, but Saturday night
looks quiet. Sunday weather is looking quiet with warming temps.
Thunderstorms might be possible Sunday evening with a weak
disturbance.
Thunderstorm chances return Monday, but the synoptic setup and
reasons for storms are varied between the models, thus there is
still uncertainty.
Tuesday... Forecast confidence is Low.
The middle of next week looks unsettled with periods of
thunderstorms.
&&
.AVIATION(21Z TAFS)...
MVFR ceilings will persist through late afternoon. We should see
some improvement in ceilings, but there will still be a few MVFR
cloud bases around given our very moist environment. Thunderstorms
are developing. They may be severe with wind and hail and will
also have high rainfall rates. A tornado is possible.
Thunder should taper off after midnight, but showers and isolated
thunderstorms may linger until after sunrise Wed morning. MVFR
ceilings behind the storms overnight into Wed morning will
gradually rise to VFR by early afternoon.
&&
.MARINE...
The small craft advisory continues through 7 pm and may need to be
extended. Severe thunderstorms are possible this evening with
winds and hail and even waterspouts.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ046-047-051-
052-056>060-062>068.
LM...Small Craft Advisory until 7 PM CDT this evening for LMZ643>646.
&&
Tonight/Wednesday and Aviation/Marine...Cronce
Wednesday Night through Tuesday...CronceHazardous weather outlook, Aug 28, 3:25 PM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 325 PM CDT Tue Aug 28 2018 WIZ046-047-051-052-056>060-062>072-291100- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 325 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight There is a threat for severe thunderstorms this afternoon and evening and heavy rainfall through the overnight hours. The periods of heavy rain will result in a risk for flooding, especially for areas that have seen very heavy rain over the last week or so. A Flash Flood Watch is in effect for parts of the region into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There are chances for thunderstorms late Thursday night through Saturday and again Sunday night through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through this evening. LMZ643>646-291100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight A Small Craft Advisory remains in effect into this evening for gusty south to southwest winds. Severe thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A chance for thunderstorms will return for Friday night and Saturday, and then again Sunday night through Monday. Cronce www.weather.gov/mkx
In the hours before
Local storm report, Aug 28, 10:48 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM HEAVY RAIN THERESA 43.51N 88.46W
08/28/2018 M1.81 INCH DODGE WI PUBLIC
1229 AM HEAVY RAIN 2 S BERLIN 43.94N 88.94W
08/28/2018 M3.50 INCH GREEN LAKE WI PUBLIC
1200 AM HEAVY RAIN 2 N KOHLER 43.76N 87.77W
08/28/2018 M3.10 INCH SHEBOYGAN WI PUBLIC
&&Local storm report, Aug 28, 3:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 6 S MONTELLO 43.70N 89.33W
08/28/2018 MARQUETTE WI PUBLIC
TREE DAMAGE. MPING REPORT.
&&
WOODLocal storm report, Aug 28, 3:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST KINGSTON 43.69N 89.13W
08/28/2018 E70 MPH GREEN LAKE WI LAW ENFORCEMENT
ESTIMATED 70 MPH GUST.
&&
WOODLocal storm report, Aug 28, 3:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG ENDEAVOR 43.71N 89.47W
08/28/2018 MARQUETTE WI BROADCAST MEDIA
TREES DOWN ALL OVER ENDEAVOR. TIME ESTIMATED
FROM RADAR.
&&
WOODLocal storm report, Aug 28, 3:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 6 SSE ENDEAVOR 43.64N 89.41W
08/28/2018 E60 MPH MARQUETTE WI PUBLIC
EST 50-60 MPH ON HWY F ON THE COUNTY LINE.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 48 min |
| Aug 27, 10:43 PM CDT | Special Marine Warning | MKX | 92 min | |
| Aug 27, 10:47 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 43 min |
| Aug 27, 11:22 PM CDT | Tornado Warning | MKX | Sauk | 23 min |
| Aug 27, 11:36 PM CDT | Tornado Warning | MKX | Columbia, Marquette, Sauk | 24 min |
| Aug 27, 11:51 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Aug 27, 11:55 PM CDT | Flash Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Aug 27, 11:57 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette | 33 min |
| Aug 28, 12:00 AM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 6 hr |
| Aug 28, 12:51 AM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 6 hr |
| Aug 28, 1:45 AM CDT | Flash Flood Warning | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Aug 28, 2:43 AM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Aug 28, 5:45 AM CDT | Areal Flood Warning | MKX | Columbia, Sauk | 6 hr |
| Aug 28, 5:53 AM CDT | Areal Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Aug 28, 11:33 AM CDT | River Flood Watch | MKX | Ozaukee | 7 hr |
| Aug 28, 12:11 PM CDT | River Flood Warning | MKX | Sauk | 13 days |
| Aug 28, 12:11 PM CDT | River Flood Warning | MKX | Sauk | 16 days |
| Aug 28, 2:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 46 min |
| Aug 28, 2:46 PM CDT | Tornado Warning | MKX | Marquette | 44 min |
| Aug 28, 3:01 PM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 10 hr |
| Aug 28, 3:06 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 39 min |
| Aug 28, 3:12 PM CDT | Tornado Warning | MKX | Green Lake, Marquette | 33 min |
| Aug 28, 3:38 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 37 min |
| Aug 28, 3:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 33 min |
| Aug 28, 3:59 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 31 min |
| Aug 28, 4:10 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 35 min |
| Aug 28, 4:13 PM CDT | Special Marine Warning | MKX | 92 min | |
| Aug 28, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 60 min |
| Aug 28, 4:21 PM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 9 hr |
| Aug 28, 4:26 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 34 min |
| Aug 28, 4:38 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 7 hr |
| Aug 28, 4:41 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 27 min |
| Aug 28, 6:55 PM CDT | River Flood Warning | MKX | Sauk | 63 hr |
| Aug 28, 6:55 PM CDT | River Flood Warning | MKX | Ozaukee | 36 hr |
| Aug 28, 6:55 PM CDT | River Flood Warning | MKX | Jefferson | 20 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.